I tried restavit, sanval, imovane, and even antidepresant mianserin which iduces strong sleep but nothing helped me sleep for more than 3 hours. I used risperidone which is known for causeing sleep disturbance but i dont use it for 5 days and not a percent of improvement hapend. I also use pulmicort for my asthma at least 800uq per day, it does say it can rarely produce sleep problems so I will try next to leave it for few days to check for improvements. Problem is I had very high strees period when I started having sleep problems and started using risperidone and pulmicort at aproximatly same time so I dont remember after which came the sleep problem, so I am stuck and afraid this is gonna last forever because no signs of improvements are visible and I have no option to visit a doctor since I am abroad for few months and only have traveler's health insurance. Please advice me as much as you can I would very appreciate it
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pulmicort Turbuhaler - Can you get a respiratory fungal infection as a result from taking pulmicort?
Posted 2 Jun 2012 • 1 answer
Pulmicort Turbuhaler - beginning to experience a lot of early morning dizziness, which mostly wears?
Posted 28 Nov 2014 • 1 answer
Posted 17 Mar 2016 • 0 answers
Posted 22 May 2016 • 0 answers
Posted 16 days ago • 0 answers